Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 8098475, 11 pages
https://doi.org/10.1155/2017/8098475
Research Article

Global Analysis of a Novel Nonlinear Stochastic SIVS Epidemic System with Vaccination Control

1College of Mathematics and Systems Science, Shandong University of Science and Technology, Qingdao 266590, China
2State Key Laboratory of Mining Disaster Prevention and Control Co-Founded by Shandong Province and the Ministry of Science and Technology, Shandong University of Science and Technology, Qingdao 266590, China

Correspondence should be addressed to Xinzhu Meng; nc.ude.tsuds@601127zxm

Received 2 April 2017; Accepted 3 May 2017; Published 28 May 2017

Academic Editor: Honglei Xu

Copyright © 2017 Xiaona Leng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaona Leng, Tao Feng, and Xinzhu Meng, “Global Analysis of a Novel Nonlinear Stochastic SIVS Epidemic System with Vaccination Control,” Mathematical Problems in Engineering, vol. 2017, Article ID 8098475, 11 pages, 2017. https://doi.org/10.1155/2017/8098475.